# SDR DALA2023052504167

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 ER/A 607787-14 ISSUED FOR CORROSION REMOVAL AND REPAIR AT RH WIN G STA WSTA 313.5 AFT THE FWD SPAR. CORRECTIVE ACTION: REF ERA 607787-14. (2781016)
